# SDR DXTA2013020705278

- Difficulty date: February 7, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 5,171 hours, 3,464 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE GEAR WOULD NOT RETRACT.  3 GREEN AND RED UNLOCK ILLUMINATED.  PUT THE GEAR HANDLE BACK DOWN TO MATCH 3 GREEN CONDITION. SHORTLY AFTER, AMBER "WOW MISCOMPARE" CAS MESSAGE ILLUMINATED.  RAN CHECKLIST AND DIVERTED.  CAS MESSAGE EXTINGUISHED ON TOUCHDOWN.  REMOVED LOWER STRUT ASSY AND CLEANED ALL COMPONENT.  REPLACED ALL SEALS, BACKUP RINGS AND ORFICE.  ASSEMBLED THE STRUT IAW CMM 32-20-02.  SERVICED THE STRUT WITH HYD FLUID AND NITROGEN IAW MM 32-20-00, TASK 32-20-00-0600. GEAR CYCLE, CLEARANCE OPS AND LEAK CHECKS ARE ALL GOOD.
